# SDR 99ZZZX66

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N32037
- Make and model: Piper PA-32-300
- Aircraft serial: 327540009
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Mlg
- Condition: Separated
- Location: Right
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

THE RT MAIN LANDING GEAR LOWER STRUT AND WHEEL CAME OFF DURING TAKEOFF.  THE AIRCRAFT LANDED, MINOR DAMAGE.  EXAMINATION OF THE UPPER STRUT AND UPPER HALF OF THE TORQUE LINK DOES NOT INDICATE COMPONENT FAILURE.
